Discussions By Condition: Sexual conditions

Thrush problems.

Posted In: Sexual conditions 0 Replies
  • Posted By: carmen22
  • April 28, 2008
  • 11:39 AM

Hi, just want people's opinions.
On Friday I went to the doctor, as I have thrush (again!). I usually use ovr the counter medications, however, I keep getting thrush at the same time every month (randomly missing some months), ie midcycle...2 weeks before my period. Since I have gone on the pill my periods are regular, so its quite predictable when to expect a bout of thrush.
However, at the doctors, I explained all this, and she took a swab to check theres nothing else but thrush, and gave me a pessary. I thought she may want to know why i have been getting it every month, and do something about it.
I wondered if it had anything to do with being on the pill. I have noticed this cyclical pattern since being on the pill (microgynon 30, which i started 6 months ago).
Its driving me crazy, as each bout is always pretty bad (soreness, itching, discharge, and often small fissures) The thrush treatments do clear it up, but only for it to return.
Has anyone experienced something similar? Or can anyone give me any advice on what to do next? What can be causing it? Can i prevent out breaks, or change the pill, or my diet? (which is fairly healthy.)

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?